# SDR FDEA201609203318

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08154
- Condition: Corroded
- Location: Rt Wing
- Part time: 94,139 hours, 32,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SURFACE CORRODED.    REPAIRED IAW EA T 8-5730-T0328132 PT 1.
